# SDR GTIA2021011835553

- Difficulty date: January 18, 2021
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 25,340 hours, 9,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIT REQUIRES SERVICE.  SERVICED R1 DOOR ASSIST, IAW AMM 52-10-00, NK2236 DUE FEB 21.
